Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

what happens if you take too much Zoloft?

Update:

i didnt take any i was just wondering

8 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Depends on how much is too much. An accidental taking of a second dose...which happens...will not hurt you. Taking more is likely to make you feel dizzy, disconnected and perhaps sick to your stomach. Anyone who takes more than they are prescribed should contact their physician right away.

    • Login to reply the answers
  • 3 years ago

    Too Much Zoloft

    • Login to reply the answers
  • 1 decade ago

    If you take more Zoloft than your doctor prescribes, you could overdose on the medication. Common symptoms of a Zoloft overdose may include vomiting, increased heart rate, Shakiness (tremor)Nausea, Agitation, Coma, Hallucinations, Fainting,and drowsiness.

    Overdosing on Zoloft can lead to serious health problems -- in about 1 percent of cases, such overdoses can lead to loss of life.Loss of life following a Zoloft overdose has been reported in about 1 percent of cases.

    If you overdose on Zoloft, seek medical attention immediately.

    • Login to reply the answers
  • Anonymous
    5 years ago

    This Site Might Help You.

    RE:

    what happens if you take too much Zoloft?

    Source(s): zoloft: https://shortly.im/ZB06x
    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Common symptoms of Zoloft overdose include or of taking too much

    Agitation, dizziness, nausea, rapid heartbeat, sleepiness, tremor, vomiting

    Other possible symptoms include coma, stupor, fainting, convulsions, delirium, hallucinations, mania, high or low blood pressure, and slow, rapid, or irregular heartbeat

    • Login to reply the answers
  • Karen
    Lv 4
    4 years ago

    That sounds like a really stupid thing to do. The effects could be anywhere from Nothing to death. Some people get brain damage from snorting pills. You could either go the direction of just letting him find out, or you could get him help somehow. It might sound like you'd be being a retard, but you should tell someone that has the power to make him stop. (parents? police?)

    • Login to reply the answers
  • 1 decade ago

    How much did you take?

    • Login to reply the answers
  • Anonymous
    1 decade ago

    You get to access the secret level! with all the coins!

    • Login to reply the answers
Still have questions? Get your answers by asking now.